MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST LT 03.59.234 MUST LT 25MM LONG - PEDICLE SCREW Ø7X40 CANN

MEDACTA INTERNATIONAL SA MUST LT 03.59.234 MUST LT 25MM LONG - PEDICLE SCREW Ø7X40 CANN
Model Number 03.59.234
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 february 2022.Lot 2022558: (b)(4).Expiration date: 2026-02-15.No anomalies found related to the problem.(b)(4).Additional implant involved: batch review performed on 09 february 2022.Must lt 03.59.235 must lt 25mm long - pedicle screw ø7x45 cann (k203482) lot 2120686: (b)(4).Expiration date: 2026-05-18.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in for a post-op appointment and it was observed that the must lt pedicle screws had shifted after insertion due to poor bone quality.The surgeon revised the screws with competitor components 2 weeks after primary.The surgery was completed successfully.

Brand Name
MUST LT 03.59.234 MUST LT 25MM LONG - PEDICLE SCREW Ø7X40 CANN
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13541822
Report Number3005180920-2022-00100
Device Sequence Number3733973
Product Code NKB
UDI-Device Identifier07630971279605
UDI-Public07630971279605
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Model Number03.59.234
Device Catalogue Number03.59.234
Device Lot Number2022558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown